I found this in an article on rebound heartburn after stoppin g a ppi (heartburn medication).
"If at any time you experience bad heartburn, go back on the last dose of PPI and then resume the taper even more gradually. You may need to look for esomeprazole, omeprazole or lansoprazole in a capsule formulation. Some people trying to get off the antidepressant duloxetine (Cymbalta) have told us that they remove one bead or granule each day. It can take months to gradually wean off this medication."
This was written by...
Terry Graedon, PhD, is a medical anthropologist and co-host of The People’s Pharmacy radio show, co-author of The People’s Pharmacy syndicated newspaper columns and numerous books, and co-founder of The People’s Pharmacy website. Terry taught in the Duke University School of Nursing and was an adjunct assistant professor in the Department of Anthropology. She is a Fellow of the Society of Applied Anthropology. Terry is one of the country's leading authorities on the science behind folk remedies.